MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A209Y/V803
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Death
Event or Problem Description
Predialysis, patient was stable, no sob, talked to pct, face edema severe, periorbital edema severe, at 10:34 am bp 94/60 hr 75.Hd tx started , patient vomiting projectile with fluid, agonal breathing, lost conscious, pulse present, patient was turned to left side.Hd tx paused, fluid was rinsed back to patient by pct, patient was put on oxygen 5l nc.911 activated, patient stopped breathing and patient was put on the floor to start cpr.Paramedic arrived and continued cpr for 3 mins before rosc.Patient was transferred to (b)(6) hospital.The nursing home staff was informed by ma.Called family, family did not pick up, left message.
 
Event or Problem Description
Predialysis, patient was stable, no sob, talked to pct, face edema severe, periorbital edema severe, at 10:34 am bp 94/60 hr 75.Hd tx started , patient vomiting projectile with fluid, agonal breathing, lost conscious, pulse present, patient was turned to left side.Hd tx paused, fluid was rinsed back to patient by pct, patient was put on oxygen 5l nc.911 activated, patient stopped breathing and patient was put on the floor to start cpr.Paramedic arrived and continued cpr for 3 mins before rosc.Patient was transferred to garfield hospital.The nursing home staff was informed by ma.Called family, family did not pick up, left message.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
Manufacturer (Section G)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH   13110,
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key15540119
Report Number8041145-2022-00011
Device Sequence Number20332751
Product Code FJK
UDI-Device Identifier00383790004053
UDI-Public00383790004053
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL+A209Y/V803
Device Catalogue NumberBL+A209Y/V803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death; Hospitalization;
Patient SexUnknown